On the generalized vector variational inequality problem. (English) Zbl 0878.49006

This paper studies vector variational inequalities with set-valued mappings. Existence results are established by applying Fan’s lemma also known as KKM theorem. A generalized vector complementarity problem is also introduced.


49J40 Variational inequalities
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
Full Text: DOI


[1] Giannessi, F., Theory of alternative, quadratic programs and complementarity problems, (Cottle, R. W.; Giannessi, F.; Lions, J. L., Variational Inequalities and Complementarity Problems (1980), Wiley: Wiley New York), 151-186 · Zbl 0484.90081
[2] Chen, G. Y.; Yang, X. Q., Vector complementarity problem and its equivalences with weak minimal element in ordered spaces, J. Math. Anal. Appl., 153, 136-158 (1990) · Zbl 0712.90083
[3] Chen, G. Y.; Cheng, G. M., Vector variational inequality and vector optimization, Lecture Notes in Economics and Mathematical Systems, 258, 408-416 (1987)
[4] Chen, G. Y.; Craven, B. D., A vector variational inequality and optimization over an efficient set, Z. Oper. Res., 3, 1-12 (1990) · Zbl 0693.90091
[5] Chen, G. Y., Existence of solution for a vector variational inequality: An extension of the Hartmann-Stampacchia theorem, J. Optim. Theory Appl., 74, 445-456 (1992) · Zbl 0795.49010
[6] Yang, X. Q., Vector variational inequality and its duality, Nonlinear Anal., 21, 869-877 (1993) · Zbl 0809.49009
[7] Yu, S. J.; Yao, J. C., On vector variational inequalities, J. Optim. Theory Appl., 89, 749-769 (1996) · Zbl 0848.49012
[8] Lin, K. L.; Yang, D. P.; Yao, J. C., Generalized vector variational inequalities, J. Optim. Theory Appl., 92 (1997) · Zbl 0886.90157
[9] Fang, S. C.; Petersen, E. L., Generalized variational inequalities, J. Optim. Theory Appl., 38, 363-383 (1982) · Zbl 0471.49007
[10] Fan, K., A generalization of Tychonoff’s fixed-point theorem, Math. Ann., 142, 305-310 (1961) · Zbl 0093.36701
[11] Knaster, B.; Kuratowski, C.; Mazurkiewicz, S., Ein Beweis des Fixpunktsatzes für N Dimensionale Simplexe, Fund. Math., 14, 132-137 (1929)
[12] Karamadian, S., Complementarity over cones with monotone and pseudomonotone maps, J. Optim. Theory Appl., 18, 445-454 (1976) · Zbl 0304.49026
[13] Minty, G., Monotone (nonlinear) operators in Hilbert space, Duke Math. J., 29, 341-346 (1962) · Zbl 0111.31202
[14] Conway, J. B., A Course in Functional Analysis (1990), Springer-Verlag: Springer-Verlag New York · Zbl 0706.46003
[15] Yao, J. C., Multi-valued variational inequalities with K-pseudomonotone operators, J. Optim. Theory Appl., 83, 391-403 (1994) · Zbl 0812.47055
[16] A. Daniilidis, N. Hadjisavvas, Variational inequalities with quasimonotone multivalued operators; A. Daniilidis, N. Hadjisavvas, Variational inequalities with quasimonotone multivalued operators · Zbl 0937.49003
[17] Kneser, H., Sur le Théorème Fondamentale de al Théorie des Jeux, C. R. Acad. Sci. Paris, 234, 2418-2420 (1952) · Zbl 0046.12201
[18] Konnov, I. V., Combined relaxation methods for finding equilibrium points and solving related problems, Izv. Vyssh. Uchebn. Zaved. Mat., 37, 44-51 (1993) · Zbl 0835.90123
[19] Konnov, I. V., On combined relaxation methods’ convergence rates, Izv. Vyssh. Uchebn. Zaved. Mat., 37, 89-92 (1993) · Zbl 0842.90108
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.